The Number of periodic solutions of a Riccati type logistic periodic equation

Authors

  • K. S. Fatah College of Science, Salahaddin University, Erbil, Kurdistan Region, Iraq. Author
  • A. I. Amen College of Education, Salahaddin University, Kurdistan Region, Iraq. Author

DOI:

https://doi.org/10.17656/jzs.10119

Keywords:

A periodic equation no of solution of equation

Abstract

In this paper, by using a simple transfomation of variables and the necessary and sufficient condition in order that a solution of a periodic equation be periodic it is proved that the periodic logistic equation (of Riccati type) has exactly two periodic solutions.

References

Liao.L and Yang.C.On the growth and factorization ofr entire solutions of algebraicdiff. eqs.Anna. acad. Sci. fenn. Math . 2A00, 25,7 3 -84 .

Coleman, B.D. ].{on autonomous logistic equations as a model of the adjustment of population to environmental change. Math. Biosci. 1979.45,159-173 DOI: https://doi.org/10.1016/0025-5564(79)90057-9

Coleman, B.D , Hsieh , Y and Knowies , G.P. on the optimal choice of r for a population in aperiodic environment " Math. Biosci. 46,7!-85 (1979). DOI: https://doi.org/10.1016/0025-5564(79)90015-4

Lloyd .N.G.The number of periodic solutions of the equation..proc. London. Math. Soc 1993, ^27, 667 -7 0A

Miklaszewski. D.An equation z= z2 + p(t) with no 2fI -periodic solutions.J.Diff.Eqs.l999 8,39-43

Sanchez, D.A. Periodic environments, harvesting and a Riccati equation. Non linear phenomena in Mathematical Sciences. Edited by V. Laksmicanthan Academic press 1982,983- 899.

Published

2003-08-20

Issue

Section

Articles

How to Cite

The Number of periodic solutions of a Riccati type logistic periodic equation. (2003). Journal of Zankoy Sulaimani - Part A, 7(1), 25-29. https://doi.org/10.17656/jzs.10119

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>